# SDR HALA2020041202237

- Difficulty date: April 12, 2020
- Submitted: April 12, 2020
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 43,789 hours, 7,145 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, EXTERNAL FUSELAGE SKIN FOUND CORRODED BETWEEN FR 92 - 95 , STRINGER 14 LEFT TO BOTTOME CENTER LINE. REMOVED CORROSION, BLEND AREA AND INSTALLED REPAIR DOUBLE PER SRM 53-51-11-300-002 AND ER/A 14-586361. LP 1547461
